MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI KIT: 7 FR X 4IN ANTIMICROBIAL; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PSI KIT: 7 FR X 4IN ANTIMICROBIAL; CATHETER,INTRAVASCULAR,THERAP
Catalog Number ASK-09701-UMH
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "introducer sheath malfunction during insertion.White catheter separated from the hub after insertion.Affected catheter parts saved." there was no patient harm.The patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
(b)(4).The customer provided one image showing multiple components from a psi kit.Visual analysis revealed that the catheter body is separated.The customer also returned multiple components from a psi kit.Signs of use in the form of biological material were observed inside the sheath side arm and extrusion.Visual analysis revealed that the sheath extrusion was separated adjacent to the hemostasis body.Microscopic examination confirmed the damage and revealed that much of the edges at the point of separation were smooth and uniform; however, a shear mark is visible.No other defects or anomalies were observed on the sheath, the returned dilator, nor guide wire.The point of separation measured 0.027" from the tip of the hemostasis body.The sheath body total length measured 4 1/4", which is within the specification limits of 4"-4 1/4" per the sheath product drawing.The sheath extrusion outer diameter measured 0.1242", which is within the specification limits of 0.1210"-0.1260" per the sheath extrusion product drawing.The sheath inner diameter at the point of separation measured 0.104", which is within the specification limits of 0.103"-0.108" per the sheath extrusion product drawing.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use excessive force when introducing guidewire or sheath/dilator assembly as this can lead to vessel perforation, bleeding, or component damage".The ifu also states, "do not secure, staple and/or suture directly to outside diameter of device body or extension lines to reduce risk of cutting or damaging the device or impeding device flow.Secure only at indicated stabilization locations.".The report of a sheath body separation was confirmed through complaint investigation.Visual analysis revealed that the sheath body was separated adjacent to the hemostasis body.Shear forces were evident and the sheath body material was distorted at the point of separation indicating a force break.Despite the damage, the sample met all relevant dimensional requirements, and a device history record review did not reveal any relevant findings.Based on the customer report that the damage was observed during use and the appearance of the sample, it was determined that unintentional use error likely caused or contributed to the reported event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PSI KIT: 7 FR X 4IN ANTIMICROBIAL
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23404501
Report Number9680794-2025-00877
Device Sequence Number4902232
Product Code FOZ
UDI-Device Identifier10801902139365
UDI-Public(01)10801902139365(11)250718(17)270131(10)33F25G0008(21)
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberASK-09701-UMH
Device Lot Number33F25G0008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown